# SDR CA190516008

- Difficulty date: May 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 2,662 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3100
- Condition: Loose
- Location: Magneto
- Part time: 496 hours
- Component: Magneto, Champion
- Component part number: 4372
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EXCESSIVELY LOOSE RIVETS DISCOVERED ON MAGNETO IMPULSE COUPLING. (TC# 20190516008)
